# SDR CA190725010

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 7,007 hours
- Engine: Lyc O320B2C
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: A641R12
- Condition: Damaged
- Location: Mixture
- Part time: 160 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) MIXTURE CABLE INNER WIRE BROKE OFF ABOUT 1 FOOT AHEAD OF MIXTURE LEVER ON CARBURETOR (TC# 20190725010)
